# SDR UALA2012030901552

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 63,538 hours, 23,342 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1158291
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2LT EMERGENCY EXIT SIGN LOWER ONE NOT WORKING.  REPLACED EXIT SIGN.  ACP INSPECTION OF EMER EXIT SIGN INSTALLATION.
